Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2015, Volume 291, Pages 69–75 (Mi tm3661)  

This article is cited in 1 scientific paper (total in 1 paper)

Dual formulation of the Pontryagin maximum principle in optimal control

R. V. Gamkrelidze

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An invariant dual formulation of the Pontryagin maximum principle is given for the time-optimal case.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515040068

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 291, 61–67

Bibliographic databases:

UDC: 517.977
Received: January 15, 2015

Citation: R. V. Gamkrelidze, “Dual formulation of the Pontryagin maximum principle in optimal control”, Optimal control, Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin, Trudy Mat. Inst. Steklova, 291, MAIK Nauka/Interperiodica, Moscow, 2015, 69–75; Proc. Steklov Inst. Math., 291 (2015), 61–67

Citation in format AMSBIB
\Bibitem{Gam15}
\by R.~V.~Gamkrelidze
\paper Dual formulation of the Pontryagin maximum principle in optimal control
\inbook Optimal control
\bookinfo Collected papers. In commemoration of the 105th anniversary of Academician Lev Semenovich Pontryagin
\serial Trudy Mat. Inst. Steklova
\yr 2015
\vol 291
\pages 69--75
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3661}
\crossref{https://doi.org/10.1134/S0371968515040068}
\elib{https://elibrary.ru/item.asp?id=24776663}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 291
\pages 61--67
\crossref{https://doi.org/10.1134/S0081543815080064}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369344400006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957545908}


Linking options:
  • http://mi.mathnet.ru/eng/tm3661
  • https://doi.org/10.1134/S0371968515040068
  • http://mi.mathnet.ru/eng/tm/v291/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Solovjev, I. A. Solovjeva, Yu. V. Litovka, V. A. Nesterov, “Searching method for suboptimal action ensuring acceptable losses in the process quality”, J. Mach. Manuf. Reliab., 49:5 (2020), 429–438  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:257
    Full text:36
    References:54
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021